Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Anyone else feeling HORRIBLE on 3 tx?


Senior Member

Status: Offline
Posts: 127
Date:
RE: Anyone else feeling HORRIBLE on 3 tx?
Permalink  
 


Not sure what you mean by "3 cups of milk a day for the fat" Are you doing 20 grams of fat EACH time you take your Incivek?  Forgive me if I'm reaching here but perhaps you are not getting enough fat to absorb the Incivek and it's converting into side effects-- as opposed to focusing on the virus?  Just a guess.



__________________
wilsondog


Guru

Status: Offline
Posts: 1159
Date:
Permalink  
 

humm, wouldn't the real thing be easier on ones system? Blessings, Iris



__________________

in the silence of the woods, you will not be alone- Chief Seattle

60 years on planet, Female, diagnosed 1978 as non-a non-b, VL 8mill+, Fibro f-1f-2, Genotype 1a, treatment naļve....UNTIL 7-01-18  !!!! started Harvoni 12 weeks. :)

4 weeks=UND, 8 weeks=UND, 12 weeks=UND (EOT= 09-23-2018)



Member

Status: Offline
Posts: 9
Date:
Permalink  
 

my doc said if worse came to worse he would prescribe me marinol or w.e it is. so well see on thursday



__________________


Senior Member

Status: Offline
Posts: 166
Date:
Permalink  
 

I had the same problem with Promethazine so I started taking only half one at a time.   Still worked on the nause but I could go about my day.



__________________


Member

Status: Offline
Posts: 9
Date:
Permalink  
 

oh wow! ill def check it out tomorrow!



__________________


Senior Member

Status: Offline
Posts: 232
Date:
Permalink  
 

I went through the peg/RIBA treatment 12 years ago in college and your school should have a students with disabilities office you can register with and have your doc send over info...you will be protected by law with this and your profs can't say you are stuck...they will be required to work with you, even if you finish the work next semester as an extension if you have to. Good luck!

__________________

geno 1a, mother & brother also hep c +...mom got a blood transfusion and passed it along.  Started tx with incivik 11/23/11 and brother started 2/8/2012.  Both of us und. at 4,8,12 and me at 24.  I am going 36 wks and brother is going 48 weeks.



Member

Status: Offline
Posts: 9
Date:
Permalink  
 

I am constantly drinking water. Im not big on sodas and juices so water is the only thing that quenches my thirst. Everything else just makes me thirstier. I sleep with a cup of water next to my bed because I wake up at least 4 times during the night either itchy or thirsty. So i have been doing well with the hydration part. Ive been trying to drink at least 3 cups of whole milk a day for the fat but lately its just been filling me up =/



__________________


Senior Member

Status: Offline
Posts: 127
Date:
Permalink  
 

I have found that my nausea has been alleviated with water. Water, water, and more water! I was annoyed with the emphasis on hydration at first, but things have gotten so much better since I have taken this advice. Also, put a vaporizer in your bedroom and keep it going. Don't chug water, just sip it ALL the time. I hope this helps a little.
Kate

__________________
wilsondog


Member

Status: Offline
Posts: 9
Date:
Permalink  
 

I was just wondering if anyone out there who has done or is currently on the triple TX with Incevic and how you felt while on it. Im in week 10 and i feel like complete CRAP! im a full time student and i havent even been able to make it to class most days. I cant get out of bed 1/2 the time and when I do it is just to throw up. My doc 1st prescribed promathezine for the nausea but i would end up just sleeping though class so he gave me ondasterone (zofran) but it is not helping at all. Because of the nausea im not eating and im losing weight. I originally weighed 117 and now am around 98 lbs. I cant afford to lose weight anymore. Ive even tried smoking a lil weed, which works and I end up stuffing my face, but then it backfires on me because I ate so much i end up feeling sick. Im constantly shaky, nauseous, i have a POUNDING headache for most of the day, and have become to weak to ride my bike even a mile (when i would normally ride 10 miles a day to class) I rode my bike one mile to the mall and by the time I got back I was puking my guts out.

I have e-mailed all my profs and explained my situation to see if there was some way they could would with me. Only 1 out of the 5 seemed to even give it some thought and went and e-mailed the dean of the dept to get me in an online class. The other profs basically said I was stuck, I cant afford to fail my core classes, but i cant afford not to be on treatment.

__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.